# SDR AALA202510168638

- Difficulty date: October 12, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 33,890 hours, 14,040 cycles
- Engine: Cfmint CFM567B242
- Engine time: 33,913 hours, 14,048 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 32911866
- Part serial: GRTV4457
- Condition: Leaking
- Location: Engine
- Part time: 41,886 hours, 17,715 cycles
- Component: Engine, Cfmint
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMBOUT, RIGHT FUEL QUANTITY BEGAN DECREASING RAPIDLY. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.  DURING TROUBLESHOOTING AND LEAK CHECK FOUND FUEL LEAK COMING FROM HPTACC DRAIN MAST. REMOVED AND REPLACED HPTACC-HIGH PRESSURE TURBINE ACTIVE CLEARANCE CONTROL,, PER AMM 75-21-01-000-810. ACCOMPLISHED POWER ASSURANCE RUN, PER AMM 71-00-00 AND WORK CARD 08L40072006. OPERATIONAL AND LEAK CHECK GOOD.
